How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
7632001
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds

thirst be caused byanything other then thei hint of diabetes

Resolved Question:

Can excessive thirst be caused byanything other then thei hint of diabetes?
Submitted: 8 years ago.
Category: Health
Expert:  DoogleNK replied 8 years ago.
Excessive thirst may be caused by a recent salty or spicy meal, diabetes melitus, diabetes insipidus, drugs like anticholinergics, diuretics, excessive blood loss, excess sweating, diarrhea or vomiting, fever, burns sepsis, heart liver or kidney failure,psychogenic polydipsia (mental illness).
Please consult a physician for further evaluation of this symptom.
For more information, please read this

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice
DoogleNK and 5 other Health Specialists are ready to help you
Customer: replied 8 years ago.
Reply to DoogleNK's Post: WHATIS Psychogenic polydipsia--mentioned as possi ble caueoof excessive ghrist ?
Expert:  DoogleNK replied 8 years ago.
It is a mental illness where the patient consumes a lot of water in the absence of physiologic stimulus.
For more information, please read this

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice